# SDR SWAA970093

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Ruptured
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: F, K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 3,000 FT, A-SYSTEM HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED WITH ASSOCIATED FLUID LEVEL DROP.  RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND LEFT MAIN GEAR RETRACT LINE RUPTURED.  REPLACED LINE, ASSOCIATED FILTERS AND OP CHECKED PER BOEING M/M.
